English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2318070      Online Users : 25
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50627

Title: Mathematical study on wave interaction with a composite poroelastic submerged breakwater
Authors: Yuan-Jyh Lan
Tai-Wen Hsu
Yan-Rong Liu
Contributors: 國立臺灣海洋大學:河海工程學系
Keywords: Waves
Submerged poroelastic structures
Composite breakwaters
Wave–structure interaction
Date: 2014-04
Issue Date: 2018-10-19T06:13:48Z
Publisher: Wave Motion
Abstract: Abstract: In this paper the problem of wave propagation over an adjoining-type of composite submerged poroelastic breakwater with different materials is investigated theoretically. A new analytical solution for describing the dynamic response of wave interaction with poroelastic structures is presented. A set of simultaneous equations is developed and numerically solved in order to produce a general solution for each region subject to matching boundary conditions. The present paper focuses on the changes of influence parameters such as different component widths of the composite breakwater, permeability coefficients, composite materials and configurations of breakwater on wave variations.
Relation: 51(7) pp.1055-1070
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50627
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML9View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback